Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Partially coherent nonparaxial beams

Not Accessible

Your library or personal account may give you access

Abstract

The concept of a partially coherent nonparaxial beam is proposed. A closed-form expression for the propagation of nonparaxial Gaussian Schell model (GSM) beams in free space is derived and applied to study the propagation properties of nonparaxial GSM beams. It is shown that for partially coherent nonparaxial beams a new parameter fσ has to be introduced, which together with the parameter f, determines the beam nonparaxiality.

© 2004 Optical Society of America

Full Article  |  PDF Article
More Like This
Propagation of the Wigner distribution function for partially coherent nonparaxial beams

Yucheng Zhang and Baida Lü
Opt. Lett. 29(23) 2710-2712 (2004)

Partially coherent vectorial nonparaxial beams

Kailiang Duan and Baida Lü
J. Opt. Soc. Am. A 21(10) 1924-1932 (2004)

Polarization properties of vectorial nonparaxial Gaussian beams in the far field

Kailiang Duan and Baida Lü
Opt. Lett. 30(3) 308-310 (2005)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (2)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (9)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved